# SDR AWXA200501217

- Difficulty date: September 30, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 52,025 hours, 23,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION LOCATED ON LT INBOARD SEAT TRACK AT FS 38 + 13" AND Y765.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  REMOVED SEAT TRACK AND INSTALLED NEW SEAT TRACK FROM FR 36 TO FR 41 AND Y765 IAW AIRBUS 320 SRM 51-42-11.
